On the Riesz means of the solutions of the Schrödinger equation
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 24 (1970) no. 2, pp. 331-348.
@article{ASNSP_1970_3_24_2_331_0,
     author = {Sj\"ostrand, Sigrid},
     title = {On the {Riesz} means of the solutions of the {Schr\"odinger} equation},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {331--348},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 24},
     number = {2},
     year = {1970},
     mrnumber = {270219},
     zbl = {0201.14901},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1970_3_24_2_331_0/}
}
TY  - JOUR
AU  - Sjöstrand, Sigrid
TI  - On the Riesz means of the solutions of the Schrödinger equation
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1970
SP  - 331
EP  - 348
VL  - 24
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1970_3_24_2_331_0/
LA  - en
ID  - ASNSP_1970_3_24_2_331_0
ER  - 
%0 Journal Article
%A Sjöstrand, Sigrid
%T On the Riesz means of the solutions of the Schrödinger equation
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1970
%P 331-348
%V 24
%N 2
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1970_3_24_2_331_0/
%G en
%F ASNSP_1970_3_24_2_331_0
Sjöstrand, Sigrid. On the Riesz means of the solutions of the Schrödinger equation. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 24 (1970) no. 2, pp. 331-348. http://www.numdam.org/item/ASNSP_1970_3_24_2_331_0/

[1] I.M. Gelfand and G.E. Schilow, Verallgemeinerte Funktionen (Distributionen) I, VEB Deutscher Verlag der Wissenschaften, Berlin 1960. | MR | Zbl

[2] L. Hörmander, Estimates for translation invariant operators in Lp- spaces, Acta Math. 104 (1960), 93-140. | MR | Zbl

[3] E. Lanconelli, Valutazioni in Lp (Rn) della soluzione del problema di Cauchy per l'equazione di Sohrödinger, Boll. Un. Mat. Ital (1968), 591-607, | MR | Zbl

[4] W. Littman, C. M and N. Riviere, The non-existence of Lp-estimates for certain translation-invariant operators, Studie Math. 30. (1968), 219-229. | MR | Zbl

[5] J. Löfström, Besov spaces in the theory of approximation, Ann. Mat. Pura Appl.. 85 (1970), 93-184. | MR | Zbl

[6] J. Peetre, Applications de la théorie des espaces d'interpolation dans l'Analyse Harmonique, Ricerche Mat. 15 (1966), 3-36. | MR | Zbl

[7] J. Peetre, Sur la théorie des semi-groupes distributions, Collège de France, séminaires sur les equations aux dérivées partielles II, nov. 1963-mai 1964, 76-99. | Numdam | MR

[8] S. Wainger, Special trigonometric series in k-dimensions, Mem. Amer. Math. Soc 59 (1965). | MR | Zbl